# SDR ASOA03071

- Difficulty date: February 20, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4551 - DURING A GROUND INSPECTION IN ATL, THE OVERHEAD EMERGENCY CEILING LIGHTS AT ROWS 2 AND 5 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE OVERHEAD EMERGENCY CEILING LIGHT LAMP AT ROW 2 AND RESET THE LAMP AT ROW 5.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
